I've been taking lamictal for a year and a half and I have slowly, but surely gained around 20 pounds! I don't understand why in some cases you gain weight nd in others you don't seem to, but I have noticed a not-so-subtle weight gain in myself. The most unflattering if I may say so myself.
yes it does cause weight gain!
does lantus cause weight gain
does Apidra cause weight gain?
can taking morphine cause weight gain
no Zantac does not cause weight gain
While people with chlamydia may gain weight, chlamydia does not itself cause weight gain.
How do antidepressants cause weight gain? Is it through alteration of appetite?
No, Zantac is an acid reducer and is not known to cause weight gain, or weight loss for that matter.
no it can make you gain weight!
Yes, the medication named Actos can in fact cause weight gain. In fact, it even states on its 'side effects' that it 'may cause weight gain'.
The copper IUD does not have systemic effects and does not cause weight gain.
An over active thyroid can cause weight loss an underactive thyroid can cause weight gain
Yes - it does cause weight gain. Anytime I have been put on this terrible drug I gain weight and feel extremely fatigued and tired.
All potentially lead to weight gain.
Anything caloric can cause weight gain, including Propel fitness water.
No, xanax does not cause weight gain. If anything it makes you feel more relaxed.
No, not in tiny amounts. However, it can cause weight gain if you eat a lot of it.
I've lost weight since taking this med. Not a whole lot, but tI'm 5' 9" and originally weight 129 lbs. , not I'm 115. Keep in mind I am 5' 9". No other explanation except lamictal.
Anything can cause weight gain - especially if you don't watch your portion intake.
No. The cause of weight gain is an excess in calorie intake compared with energy expenditure.
Not the actual hysterectomy but the lack of exercise forced on you and what you eat may cause weight gain.
Vitamins alone do not cause weight gain.
There is a side effect of weight gain with taking lovastatin.
No, Lamictal is not an opioid derivative.